Context Corticosteroid is a well-established cause of drug-induced pancreatitis. However, acute pancreatitis from intraarticularinjection of corticosteroid has never been described. Case report A 69-year-old male presented with acuteabdominal pain and was diagnosed with acute pancreatitis. The patient had one episode of acute pancreatitis two yearearlier. Both episodes occurred after intra-articular cortisone injection. Investigations for other causes of pancreatitis werenegative. Conclusion We report the first case of acute pancreatitis from intra-articular corticosteroid injection. Physiciansshould be aware of this adverse reaction of corticosteroid that can even occur with local administration.
Patompong Ungprasert, Nitipong Permpalung, Sarawut Summachiwakij, Wuttiporn Manatsathit
All Published work is licensed under a Creative Commons Attribution 4.0 International License
Copyright © 2019 All rights reserved. iMedPub LTD Last revised : October 19, 2019